Copyright 2004 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2004
Error in Affiliations. In the Original Investigation by Straus et al titled "Antipsychotics and the Risk of Sudden Cardiac Death," published in the June 28 issue of the ARCHIVES (2004;164:1293-1297), an error occurred in the affiliations on page 1297. The correct affiliations are as follows: "From the Pharmaco-epidemiology Unit, Departments of Epidemiology & Biostatistics and Internal Medicine (Drs Straus, Bleumink, Dieleman, Sturkenboom, and Stricker) and Department of Medical Informatics (Drs Straus, Dieleman, van der Lei, ‘t Jong, and Sturkenboom), Erasmus Medical Center, Rotterdam, the Netherlands; Medicines Evaluation Board, the Hague, the Netherlands (Dr Straus); Inspectorate for Health Care, the Hague (Drs Bleumink, Kingma, and Stricker); and the Department of Clinical Pharmacology, University of Groningen, Groningen, the Netherlands (Dr Kingma)."
Antipsychotics and the Risk of Sudden Cardiac Death—Correction. Arch Intern Med. 2004;164(17):1839. doi:10.1001/archinte.164.17.1839